Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
143 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Vyvanse make face sweat

Premium Questions

Dr.   Albana Sejdini MD

please answer my question by a psychiatrist what is the most effective way to make my 70mg vyvanse ... ADHD medicine since vyvanse stops working 5 1/2 hrs can I lower my tolerance significantly enough ... View answer

Answered by : Dr. Albana Sejdini ( General & Family Physician)
Dr. Jorge Brenes-Salazar MD

the lower dose arrives to make the Vyvanse "run out of my system" faster, even though I am aware ...Hi, I am waiting to receive a significantly lower Vyvanse dose because the one I take currently ... View answer

Answered by : Dr. Jorge Brenes-Salazar ( Cardiologist)
Dr. Ram Choudhary MD

Vyvanse is making me sweat, rash (hive like) and thick nasal yellow mucous. Urine is dark and I only urinate once or twice a day on vyvanse. What is the vyvanse doing to me to cause... View answer

Answered by : Dr. Ram Choudhary ( Internal Medicine Specialist)
Dr. Erion Spaho MD

My daughter is on vyvance for ADD she's 18 year old tennis player. At practice she is fine but when she steps on the court in a tournament she gets anxiety hands sweat mind races. Can she take a beta ... View answer

Answered by : Dr. Erion Spaho ( Neurologist)
Dr.  Ashok Kumar MD

Vyvanse. Can you make a suggestion? ...I’ve taken Vyvanse 70 mg for adult ADD for several years. I’d like to go off of the medication ... View answer

Answered by : Dr. Ashok Kumar ( Psychiatrist)

Public Forum Discussions

Dr. Kathy Robinson MD

, face and neck DO NOT SWEAT during these night sweats. He is also developing very bad body acne. Could ...My husband is on 60mg/day Vyvanse for ADHD. He is a 47 year old man... He has started... View answer

Answered by : Dr. Kathy Robinson ( General & Family Physician)
Dr. Mbuomboh Veranso MD

I was taking Vyvanse for binge eating disorder for a couple months and it worked well. Then I was taken off of it for a good week due to being in the hospital. After I got out I started taking Vyvanse ... View answer

Answered by : Dr. Mbuomboh Veranso ( General & Family Physician)
Dr. Bharath HS MD

Vyvanse overdose concerns ? Alright first I had the 20 mg pills in january and i finished ... pills a day since 4/17 except for today where i took 3 whenever im on them i now sweat really bad just ... View answer

Answered by : Dr. Bharath HS ( General & Family Physician)
Dr.  Shinas Hussain MD

Is it possible to get a prescription Vyvanse online I ve taken it in the past but my Doctor Who is new wants me to go through extensive testing to make sure I m ADD which I have done in the past ... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr. Ashish Ranjan MD

I take vyvanse 50 mg and I exercise regularly, however I am doing a more intense from of exercise ... am not sure if I should take my regular dose of vyvanse, a smaller dose, perhaps 20 mg or nothing ... View answer

Answered by : Dr. Ashish Ranjan ( General & Family Physician)

Mobile Questions and Answers

Dr.   Luchuo Engelbert Bain MD

Hi, the dosage needs careful manipulation. you might need to exercise some patience to appreciate results

Dr.   Iven Romic Rommstein MD

Hi.ot can be side effect of these drugs and you csn replace this medicines if sweating bothers you too much. Regards

Dr. Shanthi.E MD

Please consider topping Vyvanse. And, face a few mock tests yourself to get rid of the anxiety. You must take some courage and move on. Everyone writes exam. So, all the best to you!!